# SDR DL72E952676

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Bent
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, FORMER BENT STA 500 O/B STR 25R.  REPAIRED PER SRM 53-10-4 FIG 26.
